| Model Number |
GIF-H170 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for a separate issue.During device analysis, the service center identified a burn on the c-cover.There was no patient involvement.
Additional Manufacturer Narrative
The investigation is still ongoing.A supplemental report will be submitted when the investigation has been completed or when new and significant information becomes available.Olympus will continue to monitor the field performance of this device.